Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there any side effects for bupron and lamitor od?

I am being treated for depression. I take 300 mg bupron and 600 mg lamitor od.. but without advice I started taking tryptomer 25mg.. as I liked the feeling after having the tablet,.. is there any side effects for the same.. I feel really agitated if I think I should stop..
Fri, 29 Mar 2019
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello,

This medication is used to treat mental/mood problems such as depression. It may help improve mood and feelings of well-being, relieve anxiety and tension, help you sleep better, and increase your energy level.

This medication belongs to a class of medications called tricyclic antidepressants.

It works by affecting the balance of certain natural chemicals (neurotransmitters such as serotonin) in the brain. It has side effects.

Drowsiness, dizziness, dry mouth, blurred vision, constipation, weight gain, or trouble urinating may occur. If any of these effects persist or worsen, notify your doctor promptly.

You should not take it without supervision.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi I am 24 years aold..I have absence attacks occasionally..I had an full epileptic attack whenI was in 9th Grade..I have been on various meds like Dilantin and Tegrital, now I am on lamitor 100 mg..my attacks used to be once a month..now it occurs over a 4-5 month period..I want to know about the long term side effects of lamitor OD.( I have never had a full attack since I was in 9th Std .)

doctor1 MD

I am in medication of bupron xl 150, daxid 50 mg and lamitor od 300 mg, naltima 50 mg.this is for bipolar disorder. My worry is worth so many medication won t My health gets affected. And more e over I have been diagnosed with vertigo. Am taking physiotherapy. Pl let me know the side effects of all these medicines.

doctor1 MD

hi iam taking Lamitor OD 100 one tab per day since last approx 4/5 years. I am fine since then with few time face with depression symptoms . But before that i was in great trouble for sure. I am finding that i am adding lots of weight slowly and thinl that it is due to this medicine. I wish to withdraw this medicine slowly and tried to tempered it slowly(with the advise of my doctor) but found that once i reduce i feet weak and confuse and missing the concentartion and reverted to 100 mg again. pl. advise would it be life long medicine..or soem way to get rid of this medicine. pl. advise

Recent questions on  Magnesium

doctor1 MD

I have been taking Exforge HCT 5-160=12.5 mg for 12 months and my blood tests results show that I am lacking in salt and I am anaemic. I have never had these conditions before. Could these be caused by Exforge. For the past week I have been taking Exforge 5.80 mg until my next blood test at the end of January.

doctor1 MD

I am 49 years old, and for the past year, I have noticed white bumps on my face. Some are very small, but one is quite noticeable. I am not sure, could it be fat deposits? I have put on 20 pounds in the past year, and I have a problem with alcohol,low magnesium, and low platelets. Is this a side affect?

doctor1 MD

I am 46 years old and had a partial hysterectomy at 33 years. I have had 6 pelvic surgeries after the birth of my only child. Currently I am on 200 mg bio identical HRT Progestrone and are taking 100mg of DIM to remove oestrogen dominance. I am on 20 mg of Prozac and take magnesium Malate Chelate and Vitamin B complex( to help with fibromyalgia). I am going through perimenopause and have noticed over the last few months that my urine smell has changed from occasionally a sweet smell to now a consistent foul stench. Is this perimenopause or Prozac? I am in no pain, although I have had bladder problems for many years due to adhesions and position of bladder from prolapsed and surgery. Why does my urine smell horrendous and offensive?

doctor1 MD

Sir, my husband has menerias desease and white matter hyper intencities in the brain. nov 10 first he had seizure from there he is taking eptoin 300 mg/day, epilive 1000mg/day, lobazyme 10/day pl. advise us what are the side effects of these mediciens. How long those are to be continued.

doctor1 MD

I am a 72 year old woman. For the past week I have been getting excruciating thigh muscle cramping thinking it was sciatica . My doc doesn't have office hours today and I want to begin taking magnesium supplement. What is the safe dosage?

doctor1 MD

This is a follow-up to our chat of a few days ago re magnesium to alleviate intense muscle spasms in my thigh. It seems to be helping along with the 2mg Tizanidine . I have spoken with my internist and he agrees that I should see an orthopedist to...

doctor1 MD

I've been suffering from diverseretulitis since 7th December,went to clinic, on 12..Received antibiotics,taking miralax .Have not had BM since 6th...can I saftey take something quick acting like magnesium citrate???????THANKS